RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 202, Number 6, Pages 1254–1257 (Mi dan36665)  

MATHEMATICS

Invariant decision rules in sequential analysis

G. P. Klimov

Lomonosov Moscow State University

Full text: PDF file (513 kB)

Bibliographic databases:
UDC: 519.21
Presented: А. Н. Тихонов
Received: 07.07.1971

Citation: G. P. Klimov, “Invariant decision rules in sequential analysis”, Dokl. Akad. Nauk SSSR, 202:6 (1972), 1254–1257

Citation in format AMSBIB
\Bibitem{Kli72}
\by G.~P.~Klimov
\paper Invariant decision rules in sequential analysis
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 202
\issue 6
\pages 1254--1257
\mathnet{http://mi.mathnet.ru/dan36665}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0303634}
\zmath{https://zbmath.org/?q=an:0256.62007}


Linking options:
  • http://mi.mathnet.ru/eng/dan36665
  • http://mi.mathnet.ru/eng/dan/v202/i6/p1254

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:17
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019